Causes Of Stomach Pain After Taking Herbal Weight-loss Medicines?
night, doc how is the solution if taking bb-lowering herbs, but the effect is abdominal pain, pain, y occasionally CHAPTER, but pain.it does not necessarily disappear. I’m still on a diet, I can’t do it at all. I don’t know why, after giving birth, my appetite became, but when I woke up, I didn’t have any appetite, I lost my appetite.
Doing weight loss you can do as long as it's done the right way. If you take "herbal" medicines and experience abdominal pain and difficult bowel movements, this is likely due to the side effects of the herbal medicines you are taking. Many weight loss drugs cause discomfort in the stomach to indigestion. So it is recommended that you do not consume these herbal medicines anymore. If you still feel abdominal pain, then you should consult a doctor directly so that the doctor can check your condition directly and provide appropriate therapy.
Some tips that you can do to help you lose weight:
try to think positive, control your appetite
in the morning, eat nutritious breakfast like oatmeal, or whole wheat bread. Also consume boiled eggs in the morning and low-fat milk to increase protein intake
If between meals you feel hungry, you can consume boiled chicken breast, or boiled eggs. You can also consume fruits.
Reduce carbohydrate consumption in your lunch and evening portions. Important to pay attention to food composition such as 25% carbohydrates, 25% protein, and 50% fiber.
Drink enough water
Regular exercise 4-5 times a week for 1 hour
The following article you can read about losing weight
may be useful. thank you